Stable local bases for multivariate spline spaces

Davydov, Oleg (2001) Stable local bases for multivariate spline spaces. Journal of Approximation Theory, 111 (2). pp. 267-297.

[img]
Preview
PDF
kge3.pdf
Preprint

Download (301kB)| Preview

    Abstract

    We present an algorithm for constructing stable local bases for the spaces ${\cal S}_d^r(\triangle)$ of multivariate polynomial splines of smoothness $r\ge1$ and degree $d\ge r2^n+1$ on an arbitrary triangulation $\triangle$ of a bounded polyhedral domain $\Omega\subset\RR^n$, $n\ge2$.